Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 150, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 4, 2020, 3:05 PM CDT for 4 counties in Oklahoma. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2020, 3:05 PM CDT (20:05 UTC)
- Expired
- May 4, 2020, 4:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Nowata County, OK, Osage County, OK, Rogers County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 65 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 2:32 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
072
WUUS54 KTSA 042005
SVRTSA
OKC105-113-131-147-042100-
/O.NEW.KTSA.SV.W.0150.200504T2005Z-200504T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
305 PM CDT Mon May 4 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northwestern Rogers County in northeastern Oklahoma...
East central Osage County in northeastern Oklahoma...
Central Washington County in northeastern Oklahoma...
Southwestern Nowata County in northeastern Oklahoma...
* Until 400 PM CDT.
* At 304 PM CDT, severe thunderstorms were located 3 miles west of
Barnsdall and 3 miles southwest of Bartlesville, moving east at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Bartlesville... Nowata...
Barnsdall... Ramona...
Ochelata... Delaware...
Tallant... Wolco...
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.
LAT...LON 3675 9605 3684 9556 3652 9576 3651 9633
TIME...MOT...LOC 2004Z 253DEG 21KT 3657 9622 3670 9602
HAIL...1.00IN
WIND...60MPH
$$4 follow-up statements
505
WWUS54 KTSA 042028
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
328 PM CDT Mon May 4 2020
OKC113-042038-
/O.CAN.KTSA.SV.W.0150.000000T0000Z-200504T2100Z/
Osage OK-
328 PM CDT Mon May 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OSAGE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.
LAT...LON 3684 9556 3652 9576 3653 9600 3676 9600
TIME...MOT...LOC 2028Z 267DEG 23KT 3657 9592 3669 9593
$$
OKC105-131-147-042100-
/O.CON.KTSA.SV.W.0150.000000T0000Z-200504T2100Z/
Rogers OK-Washington OK-Nowata OK-
328 PM CDT Mon May 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHWESTERN ROGERS...CENTRAL WASHINGTON AND SOUTHWESTERN NOWATA
COUNTIES...
At 328 PM CDT, severe thunderstorms were located along a line
extending from 2 miles north of Ramona to 5 miles southeast of
Bartlesville, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Bartlesville... Nowata...
Ramona... Ochelata...
Delaware...
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.
LAT...LON 3684 9556 3652 9576 3653 9600 3676 9600
TIME...MOT...LOC 2028Z 267DEG 23KT 3657 9592 3669 9593
HAIL...1.00IN
WIND...60MPH
$$869
WWUS54 KTSA 042036
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
336 PM CDT Mon May 4 2020
OKC131-042046-
/O.CAN.KTSA.SV.W.0150.000000T0000Z-200504T2100Z/
Rogers OK-
336 PM CDT Mon May 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROGERS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area therefore the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.
LAT...LON 3664 9568 3664 9600 3676 9600 3684 9556
TIME...MOT...LOC 2036Z 220DEG 30KT 3673 9583
$$
OKC105-147-042100-
/O.CON.KTSA.SV.W.0150.000000T0000Z-200504T2100Z/
Washington OK-Nowata OK-
336 PM CDT Mon May 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL WASHINGTON AND SOUTHWESTERN NOWATA COUNTIES...
At 336 PM CDT, a severe thunderstorm was located 7 miles southeast of
Dewey, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Bartlesville... Nowata...
Delaware...
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.
LAT...LON 3664 9568 3664 9600 3676 9600 3684 9556
TIME...MOT...LOC 2036Z 220DEG 30KT 3673 9583
HAIL...1.00IN
WIND...60MPH
$$497
WWUS54 KTSA 042050
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
350 PM CDT Mon May 4 2020
OKC105-147-042100-
/O.CON.KTSA.SV.W.0150.000000T0000Z-200504T2100Z/
Washington OK-Nowata OK-
350 PM CDT Mon May 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL WASHINGTON AND SOUTHWESTERN NOWATA COUNTIES...
At 349 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Bartlesville to 2 miles southwest
of Delaware, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Nowata... Delaware...
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.
LAT...LON 3664 9597 3680 9581 3684 9556 3664 9568
TIME...MOT...LOC 2049Z 261DEG 16KT 3669 9586 3676 9568
HAIL...1.00IN
WIND...60MPH
$$149
WWUS54 KTSA 042055
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
355 PM CDT Mon May 4 2020
OKC105-147-042105-
/O.EXP.KTSA.SV.W.0150.000000T0000Z-200504T2100Z/
Washington OK-Nowata OK-
355 PM CDT Mon May 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON AND
SOUTHWESTERN NOWATA COUNTIES WILL EXPIRE AT 400 PM CDT...
The storms which prompted the warning have weakened below severe
limits. Therefore the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.
LAT...LON 3664 9597 3680 9581 3684 9556 3664 9568
TIME...MOT...LOC 2055Z 253DEG 21KT 3670 9583 3677 9565
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 2:31 PM CDT, 34 minutes earlier.
Area forecast discussion, May 4, 2:31 PM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 231 PM CDT Mon May 4 2020 ...SEVERE WEATHER EXPECTED THIS AFTERNOON AND EVENING... .DISCUSSION... Atmosphere has become extremely unstable this afternoon with MLCAPES approaching 4500 J/KG just west of the area across north- central Oklahoma. Cold front currently moving into far northwest Osage county with pre-frontal boundary located slightly further south, near a Ralston, Copan line. Latest CAMs and surface analysis trends indicate scattered supercells will quickly develop along frontal boundary in the 3-5 PM range just north of I-44 with 0-6 KM deep layer shear remaining in 40 to 50 knot range. Very large hail to baseballs and damaging winds to 70 mph will be possible in the stronger cells. Although low level wind fields in the 0-1 KM range are not overly impressive, given the extreme instability, any deviant storm motion, with a more southern track, would likely enhance SRH/tornado threat. In addition, winds are little more backed/stronger across far northeast Oklahoma and northwest Arkansas near warm front, where a tornado or two will also be possible. Storms will likely become more linear with time with multiple strong to severe thunderstorm clusters pushing into southeast Oklahoma and northeast Arkansas this evening, transitioning towards a damaging wind threat. Significantly cooler weather expected behind front Tuesday into Wednesday as surface high pressure builds over the region. Models remain in good agreement with stronger upper shortwave moving out of the northern Rockies and into the central Plains on Thursday. Shower/thunderstorm chances will begin to ramp up Thursday afternoon into Thursday night with widespread rain expected with FROPA. NBM guidance looks good for the remainder of the extended periods. && .PRELIMINARY POINT TEMPS/POPS... TUL 55 74 50 75 / 40 0 0 0 FSM 58 76 49 77 / 70 0 0 0 MLC 57 74 49 77 / 70 0 0 0 BVO 53 73 48 74 / 10 0 0 0 FYV 54 71 46 72 / 80 0 0 0 BYV 53 70 45 71 / 80 0 0 0 MKO 55 72 49 74 / 80 0 0 0 MIO 53 70 46 71 / 70 0 0 0 F10 55 73 49 76 / 70 0 0 0 HHW 60 75 51 77 / 50 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && LONG TERM....12
Hazardous weather outlook, May 4, 1:01 PM CDT, 2 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
101 PM CDT Mon May 4 2020
ARZ001-002-010-011-019-020-029-OKZ049-053>076-051045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
101 PM CDT Mon May 4 2020
...SIGNIFICANT SEVERE STORM POTENTIAL LATE AFTERNOON AND
EVENING...VERY LARGE HAIL...DAMAGING WINDS AND ONE OR TWO
STRONG TORNADOES...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This Afternoon and Tonight.
TORNADO.
RISK...Elevated.
AREA....Northeast Oklahoma and Northwest Arkansas
ONSET...After 4 pm.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...After 4 pm.
AREA AT GREATEST RISK...Northeast Oklahoma.
FLASH FLOOD.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Late Afternoon.
DISCUSSION...
An extremely unstable airmass will be in place this afternoon
across all of eastern Oklahoma and northwest Arkansas.
Thunderstorms are expected to develop along a cold front that will
be entering northeast Oklahoma later this afternoon. Storms along
the front will quickly become severe, with several clusters of
storms expected as the front moves through eastern Oklahoma and
northwest Arkansas later this afternoon and evening. A
few tornadoes, with one or two strong tornadoes, are possible.
Very large hail to baseball size and winds to 70 mph will also be
possible with the strongest storms.
Here is the latest timing for the expected severe weather:
Northeast Oklahoma - 4 to 7 pm.
Southeast Oklahoma and northwest Arkansas - 6 pm to Midnight.
Be weather aware this afternoon and evening. Make sure you have
multiple ways to receive severe weather watch and warning
information. Be prepared to take swift action if a warning is
issued for your area.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY and WEDNESDAY...No Hazards.
THURSDAY...Thunderstorm Potential...Heavy Rain Potential.
FRIDAY...Thunderstorm Potential.
SATURDAY and SUNDAY...No Hazards.
EXTENDED DISCUSSION...
After a dry Tuesday and Wednesday, thunderstorm chances along with
a severe weather threat returning for Thursday into early Friday.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, May 4, 10:54 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1054 AM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL CENTERTON 36.36N 94.29W
05/04/2020 E2.00 INCH BENTON AR PUBLIC
1033 AM HAIL 4 NE CAVE SPRINGS 36.30N 94.18W
05/04/2020 M0.75 INCH BENTON AR TRAINED SPOTTER
1039 AM HAIL MONTE NE 36.29N 94.07W
05/04/2020 M0.88 INCH BENTON AR TRAINED SPOTTER
1042 AM HAIL ROGERS 36.33N 94.12W
05/04/2020 M3.00 INCH BENTON AR EMERGENCY MNGR
&&
PBSLocal storm report, May 4, 11:12 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1112 AM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM HAIL DISNEY 36.48N 95.01W
05/04/2020 E2.50 INCH MAYES OK PUBLIC
0925 AM HAIL 3 W JAY 36.42N 94.85W
05/04/2020 E1.50 INCH DELAWARE OK EMERGENCY MNGR
0925 AM HAIL AFTON 36.69N 94.96W
05/04/2020 M1.75 INCH OTTAWA OK FIRE DEPT/RESCUE
0925 AM HAIL 3 WSW JAY 36.40N 94.85W
05/04/2020 E2.50 INCH DELAWARE OK PUBLIC
0935 AM HAIL FAIRLAND 36.75N 94.85W
05/04/2020 M1.50 INCH OTTAWA OK FIRE DEPT/RESCUE
1031 AM HAIL BELLA VISTA 36.43N 94.23W
05/04/2020 E1.25 INCH BENTON AR AMATEUR RADIO
&&
PBSLocal storm report, May 4, 11:23 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1123 AM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HAIL BIG CABIN 36.54N 95.22W
05/04/2020 E2.00 INCH CRAIG OK PUBLIC
0845 AM HAIL 6 NNE VINITA 36.72N 95.11W
05/04/2020 E1.50 INCH CRAIG OK EMERGENCY MNGR
0852 AM HAIL VINITA 36.64N 95.15W
05/04/2020 E2.00 INCH CRAIG OK EMERGENCY MNGR
&&
PBSLocal storm report, May 4, 11:51 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1151 AM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM HAIL PICHER 36.99N 94.83W
05/04/2020 E1.75 INCH OTTAWA OK EMERGENCY MNGR
1050 AM HAIL 3 W BENTONVILLE 36.37N 94.26W
05/04/2020 M1.00 INCH BENTON AR TRAINED SPOTTER
&&
PBSLocal storm report, May 4, 12:54 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1254 PM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL SHADY GROVE 36.15N 94.14W
05/04/2020 M4.00 INCH WASHINGTON AR TRAINED SPOTTER
AUTOMOBILE DENTED, WINDSHIELD BROKEN. DENTED METAL ROOF.
&&
PBSLocal storm report, May 4, 2:22 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
222 PM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM HAIL 2 N MIAMI 36.90N 94.88W
05/04/2020 E2.00 INCH OTTAWA OK TRAINED SPOTTER
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 8:05 AM CDT | Special Weather Statement | TSA | Craig | 40 min |
| May 4, 8:12 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 48 min |
| May 4, 8:19 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 40 min |
| May 4, 8:22 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer | 53 min |
| May 4, 8:41 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 64 min |
| May 4, 8:51 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 39 min |
| May 4, 8:55 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 65 min |
| May 4, 9:15 AM CDT | River Flood Warning | TSA | Ottawa | 11 hr |
| May 4, 9:18 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 57 min |
| May 4, 9:26 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 49 min |
| May 4, 9:32 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 43 min |
| May 4, 3:52 PM CDT | Special Weather Statement | TSA | Washington | 23 min |
| May 4, 3:53 PM CDT | Special Weather Statement | TSA | Nowata | 37 min |
| May 4, 4:01 PM CDT | Special Weather Statement | TSA | Washington | 29 min |
| May 4, 4:04 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 41 min |
| May 4, 4:32 PM CDT | Special Weather Statement | TSA | Ottawa | 28 min |
| May 4, 4:44 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 31 min |
| May 4, 4:53 PM CDT | Special Weather Statement | TSA | Craig | 37 min |
| May 4, 4:57 PM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 4, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 44 min |
| May 4, 5:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 54 min |
| May 4, 5:10 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 50 min |
| May 4, 5:12 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 33 min |
| May 4, 5:16 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 44 min |
| May 4, 5:18 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 42 min |
| May 4, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 29 min |
| May 4, 5:46 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 29 min |
| May 4, 5:58 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Wagoner | 32 min |
| May 4, 5:58 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 32 min |
| May 4, 6:04 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 41 min |
| May 4, 6:10 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 35 min |
| May 4, 6:14 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 10 min |
| May 4, 6:27 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 33 min |
| May 4, 6:33 PM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| May 4, 6:37 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 27 min |
| May 4, 6:39 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 36 min |
| May 4, 6:50 PM CDT | Special Weather Statement | TSA | Okfuskee | 25 min |
| May 4, 6:51 PM CDT | Areal Flood Advisory | TSA | Delaware, Mayes | 3 hr |
| May 4, 6:51 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 39 min |
| May 4, 6:59 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.